SOME RESULTS ON SUBTRACTION ALGEBRAS


ÇEVEN Y. , Ozturk M. A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.38, no.3, pp.299-304, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2009
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.299-304

Abstract

In this paper, some additional concepts relating to subtraction algebras, the so called subalgebra, bounded subtraction algebra and unions of subtraction algebras, are introduced, and some properties are investigated.